Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yoopergrl

HELP! I now have a rash from BP....Dan, anybody?

Ok, I was on Differin at night and started BP during the day. I am using 2.5% neutrogena on the spot stuff. I wash with cetaphil once a day. now that i have been doing this for two days, i have a rash on my jawline. it seems like it is chapped. I am afraid to put ANYTHING on it! should i give up the BP or give up the Differin? I am scared that I will break out if I don't put anything on myself, yet I have this rash that has resulted by adding BP to my differin regimen. Someone please help!!!!

Share this post


Link to post
Share on other sites

very few people can get away with out moisturizer. the best thing i got out of this web site was to use a hydroxy moisturizer with spf like eucerin. without it i would not be able to stay on a bp regimen.

Share this post


Link to post
Share on other sites

AND in cases of irritation, discontinue everything irritating until your ph comes back down & the skin can heal from the chapping.

Share this post


Link to post
Share on other sites

i guess i am going to have to apply moisturizer all the time? i didn't cause my skin was oily, but now i have this burning, red, chapped skin. i won't put anything on it til it goes away, but i will try the bpthing again but with a moisturizer. gosh i hope it doesn't happen again!!!!thanks

Share this post


Link to post
Share on other sites

This is a normal response to bp, especially if you started with a generous amount of bp. See http://www.acne.org/faq.html#help for more info.

And definitely moisturize from day one. However, do not use an alpha hydroxy moisturizer until you have been on bp for at least a few weeks. Otherwise, it may sting and irritate the skin.

-Dan

Share this post


Link to post
Share on other sites

I had extremely dry skin until I stopped using soap and started using Neutrogena sensitive skin cleanser.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×